| Model Number |
7060-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Arthralgia (2355); Nerve Proximity Nos (Not Otherwise Specified) (2647)
| Date of Event |
06/22/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is a malpositioned implant impinging on or breaching the neuroforamen.
Event or Problem Description
The patient had a left side si joint arthrodesis in (b)(6) 2016 where three implants were placed.The patient complained of radicular pain after the initial surgery.The surgeon thought that the most cephalad implant may have been impinging or breaching the neuroforamen.The day after the initial surgery, the surgeon performed a revision surgery where he removed the most cephalad implant.No other preexisting implants were adjusted or removed.The surgeon reported that the patient was doing well following the revision surgery.